Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Apr 7, 2014, 7:41 AM CDT for 5 counties in Alabama. It was in force for 3 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2014, 7:41 AM CDT (12:41 UTC)
- Expired
- Apr 7, 2014, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bullock County, AL, Chambers County, AL, Lee County, AL, Macon County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 26 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 8:00 AM CDT | HEAVY RAIN 2.37 | 4 W Opelika, AL | COOP OBSERVER STATION WASTE WATER TREATMENT PLT /OPLA1/ HEAVY RAIN DURATION 48 HOURS |
| Apr 7, 8:07 AM CDT | FLASH FLOOD | Opelika, AL | SEVERAL CREEKS AND STREMAS OUT OF THEIR BANKS. SEVERAL ROADS WERE IMPASSABLE AND SEVERAL HOMES WERE FLOODED. OTHER LOCATIONS IN THE COUNTY ALSO RECEIVED FLOODING. |
| Apr 7, 8:40 AM CDT | FLASH FLOOD | Opelika, AL | SEVERAL CREEKS AND STREAMS OUT OF THEIR BANKS. SEVERAL ROADS WERE IMPASSABLE AND SEVERAL HOMES WERE FLOODED. OTHER LOCATIONS IN THE COUNTY ALSO RECEIVED FLOODING. |
| Apr 7, 9:00 AM CDT | FLASH FLOOD | Beauregard, AL | SOME FLOODING OCCURRED ALONG HIGHWAY 147 AND THE ROAD WAS TEMPORARILY IMPASSABLE. |
| Apr 7, 9:00 AM CDT | FLASH FLOOD | Lanett, AL | NUMEROUS ROADS IN THE CITY OF LANETT AND ACROSS THE COUNTY BECAME IMPASSIBLE FOR A SHORT PERIOD OF TIME. |
| Apr 7, 9:00 AM CDT | FLASH FLOOD | Opelika, AL | SOUTHERN END OF NORTH UNIROYAL ROAD. CREEK OVERFLOWED AT BRIDGE. ROAD IMPASSABLE. REPORTED AT 0919 AM. |
| Apr 7, 9:00 AM CDT | FLASH FLOOD | Opelika, AL | SOUTHERN END OF NORTH UNIROYAL ROAD. CREEK OVERFLOWED AT BRIDGE. ROAD IMPASSABLE. REPORTED AT 0919 AM. ROAD IMPASSABLE AT HIGHWAY 51 NEAR MARTIN AVE AND NEAR INDIA ROAD AND NORTHGATE DR. |
| Apr 7, 9:00 AM CDT | FLASH FLOOD | Smiths, AL | A FEW ROADS WERE FLOODED AND WERE TEMPORARILY IMPASSABLE IN AND AROUND SMITHS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WGUS54 KBMX 071241
FFWBMX
ALC011-017-081-087-101-071530-
/O.NEW.KBMX.FF.W.0006.140407T1241Z-140407T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 AM CDT MON APR 7 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BULLOCK COUNTY IN SOUTHEAST ALABAMA...
LEE COUNTY IN EAST CENTRAL ALABAMA...
MACON COUNTY IN SOUTHEAST ALABAMA...
MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHERN CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 1030 AM CDT
* AT 739 AM CDT...EMERGENCY MANAGEMENT REPORTED SOME FLOODING OF
ROADWAYS WAS OCCURRING IN PORTIONS OF LEE COUNTY. ADDITIONAL
RAINFALL SPREADING ACROSS THE WARNED AREA WILL PRODUCE FLASH
FLOODING DURING THE NEXT FEW HOURS...ESPECIALLY IN LOW LYING AREAS
NEAR SMALL CREEKS AND STREAMS OR IN AREAS PRONE TO FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
AUBURN...LAFAYETTE...LANETT...MONTGOMERY...OPELIKA...AND
DAVISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3241 8544 3201 8543 3199 8559 3188 8566
3206 8591 3205 8600 3197 8600 3197 8630
3205 8631 3205 8641 3241 8646 3241 8631
3250 8626 3243 8619 3241 8605 3245 8589
3273 8560 3286 8559 3302 8522 3251 8501
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 6:41 AM CDT, 1 hour earlier.
Area forecast discussion, Apr 7, 6:41 AM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 641 AM CDT MON APR 7 2014 .UPDATE... FOR 12Z AVIATION. && .DISCUSSION... ONGOING SEVERE WEATHER AND WIDESPREAD FLOODING ACROSS PORTIONS OF CENTRAL ALABAMA THIS MORNING. ACROSS THE I-20 CORRIDOR...NUMEROUS WATER RESCUES AND IMPASSABLE ROADS DUE TO CREEKS RISING ABOVE BANK FULL AND 5 TO 8 INCHES OF RAINFALL. ACROSS THE SOUTH...MONITORING THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE BACK EDGE OF THE HEAVY RAIN SHIELD IS NOW LOCATED GENERALLY FROM WARRIOR TO WOODSTOCK TO MARION...WITH THE HEAVY RAIN AXIS SHIFTING EASTWARD TO LOCATIONS EAST OF INTERSTATE 65. THE AIRMASS ACROSS SOUTHEAST CENTRAL ALABAMA REMAINS CONDUCIVE FOR SEVERE STORM AND TORNADO DEVELOPMENT...WITH TEMPERATURES REMAINING STEADY IN THE LOW 70S AND DEWPOINTS IN THE UPPER 60S. QUICK MODEL ANALYSIS SHOWS THE MAIN TROUGH AXIS STILL WEST OF THE MISSISSIPPI RIVER...WITH THE SURFACE LOW OVER NORTHERN MISSISSIPPI RIVER. AS THE TROUGH SWINGS EAST AND THE LOW MOVES TO THE NORTHEAST...THE MOISTURE FLOW INTO THE AREA WILL CONTINUE. WE ARE ALSO BEGINNING TO SEE THE REDEVELOP ACROSS MISSISSIPPI...JUST AHEAD OF THE COLD FRONT. CURRENT THOUGHTS ARE FOR A LOW END SEVERE THREAT TO CONTINUE ACROSS THE WEST UNTIL THIS AXIS CLEARS THE AREA. ADDITIONAL HEAVY RAINFALL COULD ALSO FURTHER EXACERBATE THE ALREADY FLOODING AREAS. && .AVIATION... 12Z TAF DISCUSSION. KTOI AND KMGM WILL CONTINUE TO HAVE ISSUES WITH THUNDERSTORMS CAUSING GUSTY WINDS AND REDUCING VIS THROUGH 14-15Z. MVFR AND IFR CIGS AND SHOWERS COULD IMPACT AREAS TO THE NORTHWEST NEAR KBHM BEFORE A FRONT PUSHES THROUGH LATE THIS MORNING INTO THE EARLY AFTERNOON. VFR SHOULD CONDITIONS SHOULD RETURN BY 00Z AS WINDS SHIFT TO THE WEST-NORTHWEST BEHIND THE FRONT. 87/GRANTHAM && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALL OF CENTRAL ALABAMA. &&
Hazardous weather outlook, Apr 7, 6:00 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT MON APR 7 2014 ALZ011>015-017>050-081100- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 600 AM CDT MON APR 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE SOUTHERN PORTION OF CENTRAL ALABAMA...GENERALLY SOUTH OF A LINE FROM UNIONTOWN...TO ROCKFORD...TO WEDOWEE. THE MAIN THREAT WILL BE DAMAGING STRAIGHT LINE WIND...HOWEVER AN ISOLATED TORNADO CANNOT BE RULED OUT. THIS THREAT WILL CONTINUE THROUGH AT LEAST 8 AM. IN ADDITION TO THE SEVERE THREAT...FLASH FLOODING AND RIVER FLOODING IS OCCURRING AND WILL CONTINUE THROUGH AT LEAST 1 PM TODAY. THE MAIN AREAS OF CONCERN WILL BE SOUTH OF A LINE FROM DETROIT...TO WARRIOR...TO PIEDMONT. REPORTED RAINFALL AMOUNTS OF UP TO 8 INCHES OF RAIN HAVE OCCURRED AND ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE...WHICH WILL ENHANCE THE FLASH FLOOD THREAT ACROSS THE AREA. RISES ALONG ALABAMA RIVERS HAVE ALSO OCCURRED AND MINOR FLOODING IS FORECAST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RISES ALONG AREA RIVERS IN CENTRAL ALABAMA ARE OCCURRING AND WILL CONTINUE THROUGH FRIDAY. ONLY MINOR RIVER FLOODING IS CURRENTLY FORECAST... HOWEVER ADDITIONAL RAINFALL THIS MORNING COULD LEAD TO WORSENING CONDITIONS. RIVERS ARE EXPECTED TO BEGIN TO LOWER BY THE LATTER PART OF THE WORKWEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS EVENING AND INTO MONDAY.
In the hours before
Local storm report, Apr 7, 6:05 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND GST WETUMPKA 32.54N 86.20W
04/07/2014 E0 MPH ELMORE AL 911 CALL CENTER
SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
WET GROUND CONDITIONS LIKELY THE CAUSE.
&&
HALocal storm report, Apr 7, 6:32 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 AM FLASH FLOOD WEDOWEE 33.31N 85.49W
04/07/2014 RANDOLPH AL EMERGENCY MNGR
WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
EVACUATED ON 5TH ST DUE TO FLOOD WATERS.
&&
HALocal storm report, Apr 7, 6:49 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0523 AM FLASH FLOOD OXFORD 33.60N 85.83W
04/07/2014 CALHOUN AL EMERGENCY MNGR
SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
MITCHELLEVILLE RD IN OHATCHEE.
&&
HALocal storm report, Apr 7, 6:50 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL NWS EMPLOYEE
PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.
0237 AM FLASH FLOOD INDIAN SPRINGS VILLAGE 33.36N 86.75W
04/07/2014 SHELBY AL AMATEUR RADIO
AT LEAST 10 INCHES OF FAST MOVING WATER FLOWING ACROSS
INDIAN TRAIL ROAD AT HIGHWAY 119 IN INDIAN SPRINGS
0300 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL NWS EMPLOYEE
BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
6TH AVE.
0315 AM FLASH FLOOD 2 NE BIRMINGHAM 33.55N 86.78W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.
0315 AM FLASH FLOOD TARRANT 33.59N 86.77W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
BANK FULL AT VILLAGE CREEK.
0330 AM FLASH FLOOD 5 ESE HOOVER 33.36N 86.73W
04/07/2014 SHELBY AL LAW ENFORCEMENT
MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
RESIDENTS ARE BEING EVACUATED.
0345 AM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
SOUTHPARK IS BARRICADED.
0400 AM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
APTS. WATER GETTING INTO GROUND FLOOR APTS.
0400 AM FLASH FLOOD TARRANT 33.59N 86.77W
04/07/2014 JEFFERSON AL 911 CALL CENTER
SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
ST
0400 AM FLASH FLOOD PINSON 33.69N 86.68W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
STREET FLOODING
0407 AM FLASH FLOOD WEDOWEE 33.31N 85.49W
04/07/2014 RANDOLPH AL EMERGENCY MNGR
WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
EVACUATED ON 5TH ST DUE TO FLOOD WATERS.
0420 AM FLASH FLOOD VESTAVIA HILLS 33.43N 86.79W
04/07/2014 JEFFERSON AL AMATEUR RADIO
INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
IMPASSABLE.
0440 AM FLASH FLOOD IRONDALE 33.54N 86.71W
04/07/2014 JEFFERSON AL EMERGENCY MNGR
WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.
0523 AM FLASH FLOOD OXFORD 33.60N 85.83W
04/07/2014 CALHOUN AL EMERGENCY MNGR
SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
MITCHELLEVILLE RD IN OHATCHEE.
0540 AM FLASH FLOOD HOMEWOOD 33.46N 86.81W
04/07/2014 JEFFERSON AL PUBLIC
WATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL
MEDIA.
0540 AM TSTM WND GST WETUMPKA 32.54N 86.20W
04/07/2014 E0.00 MPH ELMORE AL EMERGENCY MNGR
SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
WET GROUND CONDITIONS LIKELY THE CAUSE.
&&
HALocal storm report, Apr 7, 6:55 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM FLASH FLOOD ALABASTER 33.25N 86.82W
04/07/2014 SHELBY AL PUBLIC
PORTIONS OF HWY 31 ARE IMPASSABLE, INCLUDING LANES NEAR
THE HOSPITAL. BUSINESS PARKING LOTS ALONG HWY 31 FLOODED
WITH VEHICLES PARTIALLY UNDER WATER.
&&
HALocal storm report, Apr 7, 7:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CDT MON APR 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD PELL CITY 33.56N 86.27W
04/07/2014 ST. CLAIR AL 911 CALL CENTER
NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.
&&
HAThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:38 PM CDT | Special Weather Statement | BMX | Montgomery | 52 min |
| Apr 6, 8:30 PM CDT | Special Weather Statement | BMX | Pickens | 45 min |
| Apr 6, 8:42 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 48 min |
| Apr 6, 9:07 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 53 min |
| Apr 6, 9:51 PM CDT | Special Weather Statement | BMX | Jefferson | 39 min |
| Apr 6, 10:31 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter, Tuscaloosa | 6 hr |
| Apr 6, 10:52 PM CDT | Special Weather Statement | BMX | Blount, Jefferson | 38 min |
| Apr 6, 11:23 PM CDT | Flash Flood Warning | BMX | Fayette, Jefferson, Lamar, Walker | 6 hr |
| Apr 7, 12:58 AM CDT | Flash Flood Warning | BMX | Bibb, Calhoun, Hale, St. Clair, Shelby, Talladega | 6 hr |
| Apr 7, 1:59 AM CDT | Areal Flood Advisory | BMX | Blount, Cherokee, Etowah | 6 hr |
| Apr 7, 2:27 AM CDT | River Flood Warning | BMX | Jefferson | 21 hr |
| Apr 7, 2:36 AM CDT | River Flood Warning | BMX | Jefferson | 15 hr |
| Apr 7, 3:01 AM CDT | Tornado Warning | BMX | Bibb, Perry | 29 min |
| Apr 7, 3:13 AM CDT | Tornado Warning | BMX | Dallas | 32 min |
| Apr 7, 3:25 AM CDT | Flash Flood Warning | BMX | Clay, Cleburne, Randolph | 6 hr |
| Apr 7, 4:29 AM CDT | Flash Flood Warning | BMX | Bibb, Jefferson, Shelby | 3 hr |
| Apr 7, 5:07 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 38 min |
| Apr 7, 5:24 AM CDT | Areal Flood Advisory | BMX | Chilton, Coosa, Tallapoosa | 111 min |
| Apr 7, 5:30 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 45 min |
| Apr 7, 6:48 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Tuscaloosa | 28 hr |
| Apr 7, 7:21 AM CDT | Areal Flood Advisory | BMX | Barbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more | 3 hr |
| Apr 7, 7:22 AM CDT | Areal Flood Warning | BMX | Coosa, Tallapoosa | 3 hr |
| Apr 7, 7:31 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more | 3 hr |
| Apr 7, 7:36 AM CDT | Severe Thunderstorm Warning | BMX | Pike | 39 min |
| Apr 7, 7:53 AM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 7, 7:54 AM CDT | Areal Flood Warning | BMX | Bibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more | 7 hr |
| Apr 7, 8:09 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon | 66 min |
| Apr 7, 8:26 AM CDT | River Flood Warning | BMX | Chilton, Coosa, Elmore, Shelby, Talladega | 50 hr |
| Apr 7, 8:31 AM CDT | Areal Flood Warning | BMX | Autauga, Chilton, Dallas, Elmore, Lowndes | 6 hr |
| Apr 7, 8:32 AM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 58 min |
| Apr 7, 8:38 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 52 min |
| Apr 7, 9:00 AM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 71 hr |
| Apr 7, 9:14 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter, Tuscaloosa | 65 hr |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 5 days |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Lowndes | 4 days |
| Apr 7, 10:13 AM CDT | River Flood Warning | BMX | Dallas | 4 days |
| Apr 7, 10:28 AM CDT | River Flood Warning | BMX | Dallas, Perry | 5 days |
| Apr 7, 10:31 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 7, 11:22 AM CDT | Areal Flood Warning | BMX | Blount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more | 4 hr |
| Apr 7, 11:27 AM CDT | Areal Flood Warning | BMX | Barbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more | 4 hr |
| Apr 7, 2:47 PM CDT | River Flood Warning | BMX | Jefferson, Tuscaloosa, Walker | 44 hr |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.